Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Due for periods, nauseous, extremely tired, achy and tight stomach muscles, on Nuvaring. Could be pregnant?

I m due to start my period in the next few days, but I ve been feeling weird lately. I m nauseous, extremely tired, have no vaginal discharge for the first time ever, and my stomach muscles are tight and achy but not quite like cramps . I m also on the nuvaring , but have had unprotected sex a lot this last month. Could I be pregnant?
Asked On : Wed, 28 Nov 2012
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.

If you didn't use nuraring as per the guidelines it may not give complete protection and there is possibility of the pregnancy.
These type of symptoms can be seen in premenstrual phase, as side effects of nuvaring and can also be seen in early pregnancy. So we cannot confirm or rule out the pregnancy by symptoms.
You once go for urine or blood test for pregnancy which can rule out the possibility.
Take care.
Answered: Wed, 28 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor